Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 3
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Cobos, Fernando Fernández-Cabrera, Luz M. Kühn, Thomas and Ullrich, Tino 2009. On an extreme class of real interpolation spaces. Journal of Functional Analysis, Vol. 256, Issue. 7, p. 2321.

    Cobos, Fernando Richter, Christian and Ullrich, Tino 2009. Reiteration formulae for interpolation methods associated to polygons. Journal of Mathematical Analysis and Applications, Vol. 352, Issue. 2, p. 773.

    Cobos, Fernado and Martín, Joaquim 2005. On interpolation of function spaces by methods defined by means of polygons. Journal of Approximation Theory, Vol. 132, Issue. 2, p. 182.

  • Proceedings of the Edinburgh Mathematical Society, Volume 42, Issue 1
  • February 1999, pp. 43-63

On duality between K- and J-spaces

  • Fernando Cobos (a1), Pedro Fernández-Martínez (a2), Antón Martínez (a3) and Yves Raynaud (a4)
  • DOI:
  • Published online: 01 January 2009

We study the relationship between the dual of the K-space defined by means of a polygon and the J-space generated by the dual N-tuple. The results complete the research started in [4]. Special attention is paid to the case when the N-tuple is formed by Banach lattices

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

2.J. Bergh and J. Löfström , Interpolation Spaces. An Introduction (Springer, Berlin–Heidelberg–New York, 1976).

3.M. J. Carro , L. I. Nikolova , J. Peetre and L. E. Persson , Some real interpolation methods for families of Banach spaces: A comparison, J Approx. Theory 89 (1997), 2657.

4.F. Cobos and P. Fernádez-Martínez , A duality theorem for interpolation methods associated to polygons, Proc. Amer. Math. Soc. 121 (1994), 10931101.

6.F. Cobos , P. Fernádez-Martínez and T. Schonbek , Norm estimates for interpolation methods defined by means of polygons, J. Approx. Theory 80 (1995), 321351.

8.M. Cwikel and S. Janson , Real and complex interpolation methods for finite and infinite families of Banach spaces, Adv. Math. 66 (1987), 234290.

12.P. Meyer-Nieberg , Banach Lattices (Springer-Verlag, Berlin, 1991).

13.A. Persson , Compact linear mappings between interpolation spaces, Arkiv. Mat. 5 (1964), 215219.

14.G. Sparr , Interpolation of several Banach spaces, Ann. Mat. Pura Appl. 99 (1974), 247316.

15.M. F. Teixeira and D. E. Edmunds , Interpolation theory and measure of non-compactness, Math. Nachr. 104 (1981), 129135.

16.B. Z. Vulikh and G. Ya. Lozanovskii , On the representation of completely linear and regular functionals in partially ordered spaces, Math. USSR-Sb. 13 (1971), 323343.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *